# SDR SWAA2022111463915

- Difficulty date: October 24, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 45,663 hours, 30,470 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY FAIRING SUPPORT CRACKED BS 540+12 RBL 5 ACCESS PANEL 192E.   REMOVED FAIRING SUPPORT.   LOCATED, AND DRILLED A NEW SUPPORT IAW SRM 51-40-05-0G-0 AND DWG 149A7701 REV A.  INSTALLED THE SUPPORT IAW SRM 51-40-02-0G-0 AND DWG 149A7701  REV A.
